# SDR SIMA20140826003

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED AFT OF FRAME 75, ABOVE STRINGER 2L.  CRACK APPROX LENGTH 3/8 INCHES.  PERFORMED REPAIR AFT OF FRAME 75 ABOVE STRINGER 2L IAW ERS-EM-53MR-698.
